# SDR SWAA2022052797532

- Difficulty date: April 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE- R/H VAPOR BARRIER CRACKED. PERFORMED VISUAL INSPECTION AND TAP TEST FOUND CRACK SIZE 10' AT R/H AND CONTAMINATION AT VAPOR BARRIER PER B737 NTM PART 1 51-05-01; STOP DRILL ON CRACK ENDS 0.25'' PER B737 SRM 57-10-10-2R-2 PARAGRAPH(6.B) AND B737SRM51-10-02-0G-0 PARAGRAPH(12.A);PERFORMED DRY OUT ON R/H VAPOR BARRIER DAMAGE AREAS; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-0 PARAGRAPH (4D);REPAIRED CRACK DAMAGE WITH A PERMANENT REPAIR ON R/H VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1760049 AND PO#1690463; PRIMED AND TOP COAT R/H VAPOR BARRIER AS PER B737 AMM 51-21-99-300-802 MATERIALS USED PO# 1764903 AND PO#1758674;
